# SDR VJ9800540

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 351-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT, 11 INCHES BY 2.625 TIMES .084 WITH A DEPTH OF .098, FOUND AT FS 351 TO 362 L19 AND 20R.  REMOVED AND FORMED NEW SKIN AND SPLICE.  DRILLED, COUNTERSUNK, TREATED AND PRIMED.  INSTALLED NEW SKIN AND SPLICE IAW DC9 SRM 51-30, 51-10-4, 51-10-3, RES 191745 AND DOUGLAS SB 380991.
